Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Volume Information

SIAM Journal on Numerical Analysis
Vol. 6, No. 4 (Dec., 1969)
Stable URL: http://www.jstor.org/stable/2949534
Page Count: 4
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Volume Information
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]